# SDR AALA20130105009

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 69,236 hours, 23,907 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE PYLON, 3 SHEARED FASTENERS ON INBOARD AFT HINGE THRUST REVERSER FITTING.  INSTALLED DOUBLER PER EA B757-54-027263.
